Sudafed Sinus Max Strength Capsules 16 Capsules
- Sudafed tackles sinus pressure, congestion and the pain that comes with it
- Sudafed Sinus Max Strength Capsules contain active ingredients (Phenylephrine Hydrochloride and Paracetamol) which work together to relieve congestion by reducing swelling, relieve aches, pains and headaches, and bring down your fever
- Contains Caffeine to help combat tiredness so you can get on with your day
- Clinically proven cold relief from day one
- Gets to work in 15 just minutes
- Sudafed Sinus Max Strength Capsules. Always read the label
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains Paracetamol: do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children.
500 mg Paracetamol, 25 mg Caffeine and 6.1 mg Phenylephrine hydrochloride per capsule. Other ingredients are: maize starch, croscarmellose sodium, sodium laurilsulfate, magnesium stearate, talc, gelatin, titanium dioxide (E171), quinoline yellow (E104), patent Blue V (E131), erythrosine (E127) and indigo carmine (E132).
Shipping & Returns
🚚 Quick, Reliable & Worldwide Shipping! 🌍
Teamed up with top carriers like Royal Mail, Spring Global, DHL, and FedEx, we ensure your orders reach you promptly and safely.
🕒 Dispatch Timescales
Expect potential delays due to high demand; we aim to provide you the freshest and latest products, adding 1-3 working days for processing. Learn more about our fulfilment process.
🔔 Select Your Shipping Option
At checkout, choose the optimal shipping method based on your order’s specifics.
🇬🇧 Domestic Shipping
Free Shipping on orders over £60!
- Royal Mail Tracked 48 (Up to 10kg): 2 to 4 business days
- Royal Mail Tracked 24 (Up to 10kg): 1 to 3 business days
- DHL Express Domestic (Up to 10kg): 1 to 3 business days
🌍 International Shipping
We offer global shipping! The courier for delivery can vary based on location.
- Weight-based pricing
- Shipping charges are displayed at checkout
- 3 to 10 business days
⚠️ Important for Non-EU & EU Customers
- Non-EU: Your order may incur additional import duties and taxes.
- EU: VAT is paid at checkout; additional customs duties may apply. More info here.
Disclaimer: While we work to ensure that product information on our website is correct, on occasion manufacturers may alter their ingredient lists or product packaging.
Actual product packaging and materials may contain more and/or different information than that shown on our website. All information about the products on our website is provided for information purposes only. We recommend that you do not solely rely on the information presented on our website. Product photos are for illustrative purposes and may not reflect the actual product that you receive.
Please always read the labels, warnings, and directions provided with the product before using or consuming a product. In the event of any safety concerns or for any other information about a product please carefully read any instructions provided on the label or packaging and contact the manufacturer.
Content on this site is not intended to substitute for advice given by a medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements about products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition.
HealthPharm.co.uk accepts no liability for inaccuracies or misstatements about products by manufacturers or other third parties. This does not affect your statutory rights.